# SDR DALA2021081604717

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1507-1512
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 N REFERENCE TO NRC 00566: CORROSION ON STRINGER LBL 2.90 BTW STA 1507 TO 1512 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00984 STRINGER LBL 2.90 BTW STA 1507 TO 1512 WAS REPAIRED PER B757-200 SRM. (1908653)
